# SDR 07FDEA04177

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,308 hours, 12,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Part number: A53989155
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER FLANGE AT FRAME 91, BETWEEN STRG 45 LT-AD.  REPLACEMENT OF OUTER FLANGE BETWEEN STRG 37 RT-37 LT IAW SRM 51-72-10.
